| Model Number |
CC4204A |
| Medical Device Problem Code |
Device Operates Differently Than Expected (2913)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
06/27/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Collamer ultraviolet-absorbing posterior chamber single piece foldable intraocular lens.No similar complaint types reported for units within the same lot.(b)(4).
Event or Problem Description
The reporter indicated that as the surgeon was implanting a (b)(4) implantable collamer lens, diopter +20.0 into the patient's right eye (od), the lens tore/broke.The reporter stated that nothing unusual occurred during the surgery and an experienced technician performed the procedure.The lens was exchanged during the same surgery.The problem was resolved.This occurred on (b)(6) 2017.
Additional Manufacturer Narrative
Device evaluation: lens was returned in liquid, in lens vial.Visual inspection found there is a tear through the lens and a piece of haptic torn off.Corrected data: previous: cc4204a implantable collamer lens.Corrected: cc4204a collamer single piece lens.(b)(4).